# SDR 98ZZZX3124

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441CA
- Make and model: Cessna 172R
- Aircraft serial: 17280441
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765361
- Condition: Malfunctioned
- Location: Engine Fc
- Part time: 196 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

DURING THE MID-AFTERNOON, AIRCRAFT HAD TO DO AN ABORTED TAKEOFF AFTER AIRCRAFT JUST BROKE GROUND AND ENGINE QUIT.  AIRCRAFT WAS REFIRED AND TAXIED TO HANGAR.  TEST RAN AIRCRAFT AND FOUND MIXTURE WAS EXCESSIVELY RICH.  SUBMITTER STATED HAVING PROBLEMS WITH THE MIXTURE SETTINGS CHANGING FROM DAY TO DAY.  CESSNA IS AWARE OF THE PROBLEM.  REMOVED FUEL SERVO AND SENT OUT TO BE INSPECTED AND REPAIRED.
